Please help me!!

307 views
0
0 Comments

So I have a male budgie, for a while i was seeing him lifting one of his leg up and I was scared so I took him to the Vet then later I found out that the leg he was lifting was inflamed so they gave us medicine. When I came home i instantly cleaned water container and put the medicine into it with fresh water. After 2 days I noticed him having diarhea so I called the vet, they said that I should stop giving him the medicine but the medicine is for 3 times and I need to replace the water and put another 1ml after every 2 days. So that day when I called the vet I decided that I won’t take the medicine out yet, the next day I took it out and gave him only water and fresh food but when I took him and his friend out to fly I noticed that he is too weak to fly and he is being quiet but he is no longer holding his leg up anymore. They also gave us vitamins cause I asked for it but I’m scared to instantly apply it right after this medicine cause this one also needs to be put inside water, I also separated them from each other cause I didn’t want the other budgie to drink the medicine that my budgie (wich i am talking about now) has. Please help me, I would appreciate it alot because I love my budgie.

Answered question
Add a Comment
0

Always follow instructions your Vet is giving to your pet bird. Always separate your ill budgie from the others. Good luck and I hope he will recover soon

Answered question
Add a Comment
You are viewing 1 out of 1 answers, click here to view all answers.
Write your answer.
Back to top button